skin-hair-icon
Skin issue(Tiny bumps like whiteheads)
I am facing skin issue, have so much tiny bumps(like whiteheads also) on all over face mostly on right cheek and chin. So much acne on back also. Right now using Saslic Ds face wash twice a day and a cream Tonoderm-5* . And I am taking Rifampicin and Isoniazid tablets also. Kindly suggest me for my this issue. Also you can find the attached images. Thank you. regards, Priyanka Dey
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hii priyanka Isoniazid is one of the cause of acne Stop using tonoderm now its a steroid this also cause acne and skin thinning as well You can get these extracted And get a peel done There are certain creams too which you can use However it will be better with more pics and online consultation with proper history to guide you further
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
First stop face wash. Use syndent bar like skinfay or tedibar soap. Tab Fluconazole 150 mg weekly twice for 4 weeks. Stop all your creams for  a while and get consultation with dermatologist. Once you have done with your tablets rifampicin and isoniazid things will get back to normal probably.take plenty of water, avoid stress, have good diet that includes greens,fruits,salads daily.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.